# SDR FDEA202201190234

- Difficulty date: January 19, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 70,719 hours, 15,467 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: NRB6711
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TOP WING, GROSS WEIGHT MOD DOUBLER IS CORRODED ON THE TOP O/B AFT SECTION.  REMOVED TAPERLOK, CLEANED CORROSTION, FOUND WITHIN LIMITS AND INSTALLED HILOK   IAW SRM 51-21-01-0G, SRM 51-33-01-0G AND DPS 3.67-60 EA T1-5710-T0366845P1 WING - BASIC   WING STRCTURE - RH WING MLG SUPPORT UPPER DOUBLER - REWORK
